Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 832807, 7 pages
http://dx.doi.org/10.1155/2012/832807
Research Article

Set-Valued Fixed-Point Theorems for Generalized Contractive Mappings on Fuzzy Metric Spaces

1Department of Mathematics and Statistics, Faculty of Science, Taif University, El-Haweiah, P.O. Box 888, Taif 21974, Saudi Arabia
2Department of Mathematics, Faculty of Science, Menofiya University, Shebin Elkom 32511, Egypt
3Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
4Institute of Space Sciences, P.O. Box MG-23, 76900 Magurele-Bucharest, Romania

Received 6 February 2012; Accepted 17 March 2012

Academic Editor: Simeon Reich

Copyright © 2012 S. K. Elagan and Dumitru Baleanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to introduce new types of asymptotically ()-contractions which generalize the Binayak S. Choudhury type contraction on fuzzy metric spaces and prove some fixed-point theorems for single- and multivalued mappings on fuzzy metric spaces. Hence, our results can be viewed as a generalization and improvement of many recent results.

1. Introduction and Preliminaries

The concept of fuzzy metric space was introduced in different ways by some authors (see, i.e., [1, 2]) and further,the fixed-point theory in this kind of spaces has been intensively studied (see [35]). Contraction mappings in probabilistic and fuzzy metric spaces have considered by many authors. Singh and Chauhan were the first to introduce contraction mapping principle in probabilistic metric space [6]. The result has been known as Seghal contraction. The structures of these spaces allow to extend the contraction mapping principle to these spaces in more than one inequivalent ways. One such concept is -contraction which was originally introduced by O. Hadžic in [7] and subsequently studied and generalized in several works like [2, 8, 9]. In [7] O. Hadžic introduced the notion of a -contraction in probabilistic metric space. In [10], Golet introduced the concept of -contraction where is a bijective function to generalize the Hicks-type contraction. Some other works may be noted in [4, 1120].

In this paper we establish two coincidence point results for three mappings. For this purpose we consider fuzzy -contraction and fuzzy asymptotically -contraction, and prove several important fixed-point theorems for single- and multivalued mappings.

Definition 1.1 (see [18]). A binary operation is said to be a continuous -norm if it is satisfies the following conditions: (a) is associative and commutative;(b) is continuous;(c) for all ;(d) whenever and for each .

In [8], Kramosil and Michálek gave the following definition of fuzzy metric space.

Definition 1.2. The 3-tuple is said to be a fuzzy metric space if is an arbitrary set, is a continuous -norm, and is a fuzzy set on , satisfying the following conditions. For all and ,(M1);(M2) if and only if ;(M3);(M4);(M5) is left-continuous.

Example 1.3 (see [21]). Let be a metric space. Define (or ) and for all and , Then is a fuzzy metric space. We call this fuzzy metric induced by the metric the standard fuzzy metric. On the other hand, note that there exists no metric on satisfying (1.1).

Lemma 1.4. Let be a continuous -norm according to Definition 1.1. Then the condition holds if and only if

Proof. Suppose (1.2) holds. Let such that . Then Therefore, for all , we have . Suppose (1.3) holds. Then clearly and so (1.2) holds.

Definition 1.5 (see [8]). Let be a fuzzy metric space: a sequence in is said to be convergent to a point (denoted ) if

Definition 1.6 (see [21]). Let be a fuzzy metric space: a sequence in is called a Cauchy sequence if and only if for any , there exists such that for all .

Definition 1.7 (see [8]). Let be a fuzzy metric space: a sequence in is called a Cauchy sequence if

Definition 1.8. Let and be two fuzzy metric spaces. A mapping is said to be (uniformly) continuous if for each , , there exist , such that for each .

Definition 1.9. Let be a fuzzy metric space and let be a self-mapping on . The mapping is called asymptotically regular at if

2. Main Results

Let be the class of all mappings with the following properties:(i) is strictly increasing;(ii) is right-continuous;(iii) for all .

Lemma 2.1. For all , where is the -iteration of .

Proof. Suppose that for some . By the monotonicity and right continuity of , we have which is a contradiction.

Definition 2.2. Let be a fuzzy metric space and . We say that the mapping is a fuzzy -contraction if there exists a bijective function such that for every , the following implication holds:

Note that, if for , then (2.2) is a -contraction in the sense of Golet [10]. On the other hand, if is an identity function, then (2.2) is called --contraction due to Mihet [9]. Thus, our definition -contraction is a generalization of the Golet and Mihet's type contraction principle in the fuzzy settings.

Definition 2.3. Let be a fuzzy metric space and let . Let , and are three mappings defined on with values into itself and let one take as asymptotically regular at . Then is called fuzzy asymptotically -contraction with respect to if Note that, if for , then (2.3) is asymptotically -contraction with respect to in the sense of Binayak S. Choudhury.

Lemma 2.4. Let satisfy the condition given in Definition 2.2. Then is a continuous mapping on with values into itself.

Proof. Let be a sequence in such that in under the fuzzy metric ; this implies that as for all . By definition, it follows that as for all , which implies that as for all , which implies that, as for all . This shows that is continuous mapping on with values into itself.

Theorem 2.5. Let be three mappings defined on complete fuzzy metric space with values into itself where is bijective, is asymptotically regular at , and is fuzzy asymptotically -contraction with respect to with at , and is continuous in . Then .

Proof. Since is fuzzy asymptotically -contraction with respect to , we get for , where , this implies that which implies that where ; this implies that which implies that which implies that which implies that Continuing this process, we get For every and there exists such that whenever . Thus, we have which implies that . Let be the sequence defined as . Now, taking and , then we get from the above inequality for every . This implies that is a fuzzy Cauchy sequence in . Since is complete fuzzy metric space, then also is complete fuzzy metric space, there exists such that () under . Again, is continuous on , it follows that , which implies that .

References

  1. Z. K. Deng, “Fuzzy pseudo metric spaces,” Journal of Mathematics and Applications, vol. 86, pp. 74–95, 1982. View at Google Scholar
  2. O. Kaleva and S. Seikkala, “On fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 12, no. 3, pp. 215–229, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. Di Bari and C. Vetro, “Fixed points, attractors and weak fuzzy contractive mappings in a fuzzy metric space,” Journal of Fuzzy Mathematics, vol. 13, no. 4, pp. 973–982, 2005. View at Google Scholar · View at Zentralblatt MATH
  4. M. Grabiec, “Fixed points in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 27, no. 3, pp. 385–389, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. V. Gregori and A. Sapena, “On fixed-point theorems in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 125, no. 2, pp. 245–252, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Singh and M. S. Chauhan, “Common fixed points of compatible maps in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 471–475, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. O. Hadžic, “Fixed point theorems for multivalued mappings in some classes of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 29, no. 1, pp. 115–125, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. I. Kramosil and J. Michálek, “Fuzzy metrics and statistical metric spaces,” Kybernetika, vol. 11, no. 5, pp. 336–344, 1975. View at Google Scholar · View at Zentralblatt MATH
  9. D. Miheţ, “A Banach contraction theorem in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 144, no. 3, pp. 431–439, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. I. Goleţ, “On contractions in probabilistic metric spaces,” Radovi Matematički, vol. 13, no. 1, pp. 87–92, 2004. View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Erceg, “Metric spaces in fuzzy set theory,” Journal of Mathematical Analysis and Applications, vol. 69, no. 1, pp. 205–230, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. George and P. Veeramani, “On some results of analysis for fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 90, no. 3, pp. 365–368, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. Gregori and S. Romaguera, “Some properties of fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 115, no. 3, pp. 485–489, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. I. Goleţ, “On generalized fuzzy normed spaces and coincidence point theorems,” Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1138–1144, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. L. Hicks, “Fixed point theory in probabilistic metric spaces,” Review of Research, Univerzitet u Novom Sadu, vol. 13, pp. 63–72, 1983. View at Google Scholar · View at Zentralblatt MATH
  16. E. Pap, O. Hadžić, and R. Mesiar, “A fixed point theorem in probabilistic metric spaces and an application,” Journal of Mathematical Analysis and Applications, vol. 202, no. 2, pp. 433–449, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. V. Radu, “On some contraction-type mappings in Menger spaces,” Analele Universitatii Din Timisoara, vol. 23, no. 1-2, pp. 61–65, 1985. View at Google Scholar · View at Zentralblatt MATH
  18. B. Schweizer and A. Sklar, “Probabilistic metric spaces,” in North Holland Series in Probability and Applied Mathematics, North Holland, New York, NY, USA, 1983. View at Google Scholar
  19. V. M. Seghal and A. T. Bharucha-Ried, “Fixed points of contraction mapping on PM-spaces,” Mathematical Systems Theory, vol. 6, pp. 97–110, 1972. View at Google Scholar
  20. R. Vasuki, “A common fixed point theorem in a fuzzy metric space,” Fuzzy Sets and Systems, vol. 97, no. 3, pp. 395–397, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. A. George and P. Veeramani, “On some results in fuzzy metric spaces,” Fuzzy Sets and Systems, vol. 64, no. 3, pp. 395–399, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH